# SDR AALA20150721001

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 5,726 hours, 1,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNI1247
- Part serial: 144059
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT POWER SUPPLY 14WL FAILS CIDS TEST.  REPLACED POWER SUPPLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38.
